# SDR 99ZZZX3297

- Difficulty date: November 12, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Yoke
- Part number: 206011811101
- Condition: Damaged
- Location: Main Rotor
- Part time: 3,127 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO INBOARD BUSHING BORES LARGER THAN STANDARD AND SMALLER THAN OVERSIZED.  REMOVED AND REPLACED.
